# SDR SWIA200414094

- Difficulty date: November 14, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 4,892 hours, 4,248 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Capstan
- Part number: 501125801
- Part serial: 2306
- Condition: Inoperative
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST FLIGHT STALL TEST PRODUCED BINDING NOISES.  REPLACED CAPTAINS STICK PUSHER ASSY IAW AMM 27-35-20.  OPERATIONAL CHECK GOOD.
